Respiratory Disorders Community
persitant tickle upper airway cough
About This Community:

This patient support community is for discussions relating to lung and respiratory issues, allergies, asthma, bronchitis, colds/flu, chronic cough, COPD, lung abscess, nasal polyps, pleurisy, pneumonia, sarcoidosis, and tuberculosis.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

persitant tickle upper airway cough

I  had pertusis ( whooping cough) 2 years ago. I devloped ? asthma post that. I have coughed consistantly for 2 years.
Does anyone recognise these symptoms. I have a constant tickle in the throat. I cough up a small clear plug of mucus. The cough gets worse at night. I cough unitil I vomit. I have an inspiratory wheeze. During the night i wake and can hear a crackle and wheeze on expiration, I cannot expire completlly it makes me cough.
I am short of breath on exertion and even talking is difficult when my throat is irritated.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
I have the same symptoms as you described. Has your doctor told you what could be the cause of the cough?
Blank
Avatar_n_tn
hi. i started coughing last saturday and today is thursday. ive been getting worse and last night i had 2 coughing fits and i coughed until i dry retched. it was like vomiting but nothing came out and i really hate it! im thinking of going to the doctor but im just wondering if my cough will ever get better. im freaking out and shaking at the moment.. im really feeling dredful :(


if anyone knows of anything that can stop coughs please let me know. please also let me know if you have any advice for me. im feeling sick in the stomach now from dry retching :( someone please help me!
Blank
Avatar_n_tn
Did you get any help for your cough?  I have had the same problem for over 25 years. It controls my life. My weekends are spent at home and my sick record at work is terrible. The only meds that controls my cough are Tussonex and believe it or not, Vicodin. I only take half of a Vicodin. There is a downside. The meds are making me sick. The make you very constipated so you must drink lots of water and take something like a fiber drink. I think the meds are making me feel tired and sick all the time. If you decide to ask your dr about these meds be sure to read the ingredience and side effects before you do.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Respiratory Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Respiratory Disorders Answerers
Avatar_f_tn
Blank
ninammam